# SDR KCSA081116

- Difficulty date: February 24, 2008
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FRONT SPAR STIFFENER CORRODED AT L/E/ STA 1310.
